Dentists in your Area:
, 22182
Distance: 24.9 Miles
Frederick, 21701
Distance: 25.0 Miles
Rockville, 20850
Distance: 25.5 Miles
Rockville, 20852
Distance: 28.3 Miles
Falls Church, 22044
Distance: 30.4 Miles
Silver Spring, 20904
Distance: 37.3 Miles
Hagerstown, 21740
Distance: 40.2 Miles
Laurel, 20707-5000
Distance: 41.9 Miles
Ellicott City, 21042-3607
Distance: 44.1 Miles
Ellicott City, 21042-2801
Distance: 45.5 Miles
start your health research here
Search Checkdent
dental-videos
DENTAL FORUM
Search Forum
0

Can antibiotics cause dizziness?

User Level:
Patient
Posted by: risingarmy  (8 years ago)
Hello:-)

I went to the dentist because I suspected I have an infection in one of my back tooth. It's been aching for several days and I got pus from the gum around it. The dentist put me on a 7-day course of Amoxicillin to see if it will fight the infection. After a week, I went back to the dentist and she said I would need a root canal treatment. After another week, I finally had the root canal done and I was put on Amoxicillin again for 7 days. Three days ago, (exactly one month after the root canal treatment)I went back to the dentist because the treated tooth has started hurting. She again gave me a 7-day supply of Amoxicillin to see if it will lessen the pain. Yesterday, I was laying on the couch watching TV and I had the worst dizzy spell I think I ever had. I tried to sit down but the room was spinning. I tried to be still for a few minutes and it went away. The whole day today, it kept on happening. My head hurts if I move it even just a little.

Is it possible that Amoxicillin can cause this dizziness? I have had 3 courses of antibiotics and I am now worried that it harms my body. What would happen if I stop taking the Amoxicillin? I still have four days left. If I can't stop it now, would it be safe if I take the antibiotics every other day?

I would be really grateful for any advice you can give me.

Best Regards!
0
loading